cardiologist-icon
Red Patches on skin
Hi, My father went under angioplasty 2 months back. Since last one month he is facing a situation of red coloured patches on skin and it get healed itself in 15 -20 days and then it appears somewhere else on body. He is taking mediation prescribed by doctor after angioplasty. What would be reasons of these red patches? Thank you Jayant Dahiya
211 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
Cardiologist 5 yrs exp Noida

Free 3 day follow up

Chat Now

₹500 for 24 hrs

The dose of Ecosprin should be 75 mg once day when taking with Brillinta These are petechiae rashes most likely due to these blood thinners Reduce the dose of Ecosprin to 75 mg once a day Add Tablet Roseday 40 mg once a day Rest continue all the drugs as before Dr Ashish Srivastava General Physician & Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.